# SDR ASAA9640016

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JNU - DURING MAINTENANCE CHECK, FOUND TWO SECTIONS OF EMERGENCY EXIT TRACK LIGHTS INOPERATIVE FORWARD CABIN AREA.  RECONNECTED LOOSE WIRES AT ROW 1C AND REPAIRED BROKEN WIRES AT FORWARD COAT CLOSET.  EMERGNCY EXIT LIGHTS OPERATED NORMALLY.  (M)
